Header

UZH-Logo

Maintenance Infos

Global moduli spaces and simple holomorphic bundles


Kosarew, Siegmund (1989). Global moduli spaces and simple holomorphic bundles. Publ. Res. Inst. Math. Sci., 25(1):1-19.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1989
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:29
Publisher:UNSPECIFIED
ISSN:0034-5318
Publisher DOI:https://doi.org/10.2977/prims/1195173759

Download

Full text not available from this repository.
View at publisher